# SDR UPS06448221

- Difficulty date: October 10, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARRIVAL SERVICE CK, FOUND A/C EMERGENCY LIGHTS INOP.  REMOVED BATTERY PACK.  REMOVED AND REPLACED MAIN ENTRY DOOR AFT LIGHT REF M/M CHAP 33-51-04 PG 205.  OPS CK'D EMERGENCY LIGHT CKS OK.
